Corova-250 contains Paracetamol Tablets which are a popular pain reliever that is used to alleviate aches and pains. It may also be used to bring a high temperature down. Paracetamol is an analgesic, or pain reliever, as well as an antipyretic, or fever reducer. It acts by inhibiting the release of specific chemical messengers responsible for pain and fever. It is used to treat pain in diseases such as headaches, muscular aches, and tooth discomfort. Paracetamol tablets are also used for getting relief from headaches, menstrual periods pain, toothaches, backaches, osteoarthritis.
Precautions For Paracetamol Tablets
Paracetamol Tablets should be taken with food or any heavy liquid such as milk to avoid an upset stomach. Do not take any medicine which is linked with indigestion along with paracetamol which is linked with indigestion. Inform the doctor if the patient has any other diseases or allergies.
Side Effects Of Paracetamol Tablets
Paracetamol Tablets may cause very rare side effects or it is considered an exceptional case. But if the patient experiences any unusual movement in the body then notify the doctor.
Aden Healthcare, the company which believes in full transparency while dealing as well as known for deal with quality pharma products. Our organisation is an ISO certified company and always keeps products in stock that are always high in demand. The company is a well recognized Paracetamol Tablets manufacturer and supplier as well as distributing the PCD Pharma Franchise for Paracetamol Tablets along with numerous business supporting benefits. We work as per the norms laid by WHO and GMP in order to maintain the quality of the products.
|Brand Name|| |
PARACETAMOL 250 MG
|Pack Size|| |
60 ML (160)